Metrics

From
Generating Functions of Modified Pell Numbers and Bivariate Complex Fibonacci Polynomials by Souhila Boughaba, Ali Boussayoud and Khadidja Boubellouta Turkish Journal of Analysis and Number Theory. 2019, 7(4), 113-116 doi:10.12691/tjant-7-4-3
Views
3621
Html 3240
Abstract 381
11 August 2019 (publication date) through 20 May 2022 *
16.71 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1957
PDF605
Epub606
XML494
PPT0
Figures119
Tables133
Export: 1969
RIS535
BibTex798
Endnote636
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com